# SDR SWAA2019070834613

- Difficulty date: June 30, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 81000
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP AT AFT LAV INOPERATIVE.  R&R WIRE CONNECTOR PER AMM.
